# SDR DL76P071142

- Difficulty date: August 25, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 43,324 hours, 20,331 cycles
- Engine: Pwa PW4060
- Engine time: 38,066 hours, 8,725 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 38,066 hours, 8,725 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND STAGE HPT DAMAGE FOUND DURING DURING BORO OP 5067.  REPLACED NR 1 ENG PER RC DECK XMITTER 76X1T148, RAN ENG PER DECK, OPS AND LEAK CHECKS OK.
